A note on Gauss's second summation theorem for the series $_2 F_1 (1/2)$
Commun. Korean Math. Soc. 2007 Vol. 22, No. 4, 509-512
Printed December 1, 2007
Junesang Choi, Arjun K. Rathie, Purnima
Dongguk University, Govt. P. G. College, Govt. Dungar College (Bikaner University)
Abstract : We aim at deriving Gauss's second summation theorem for the series $_2 F_1 (1/2)$ by using Euler's integral representation for $_2F_1$. It seems that this method of proof has not been tried.
Keywords : generalized hypergeometric series $_p F_q$, Gauss's second summation theorem for $_2 F_1 (1/2)$, Beta function
MSC numbers : Primary 33C20, 33C60; Secondary 33C70, 33C65
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd